# SDR 000219

- Difficulty date: October 29, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N290
- Make and model: Emb EMB-145
- Aircraft time: 3,155 hours, 2,605 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Main
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING DISAGREE MESSAGE AND LANDING GEAR WOULD NOT RETRACT.
